Alert archive / Texas / Fire Weather Watches in 2012

Fire Weather Watch 39, NWS Midland/Odessa, TX

June 9, 2012

NWS Midland/Odessa, TX issued this fire weather watch at Jun 9, 2012, 4:05 AM CDT. It took effect at Jun 10, 2012, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 4:05 AM CDT (09:05 UTC)
In effect from
Jun 10, 2012, 1:00 PM CDT
Expired
Jun 10, 2012, 4:13 AM CDT
In force
Issued by
NWS Midland/Odessa, TX

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this fire weather watch went out at Jun 8, 6:04 PM CDT, 10 hours 1 minute earlier.

Area forecast discussion, Jun 8, 6:04 PM CDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
604 PM CDT FRI JUN 8 2012

.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS BELOW.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS AT ALL
SOUTHEAST NEW MEXICO AND WEST TEXAS TAF SITES.  THUNDERSTORMS THIS
EVENING WILL REMAIN WEST AND SOUTH OF AREA TAF SITES...WHILE IT
APPEARS LOW CLOUDS IN THE MORNING WILL STAY TO THE EAST.  GUSTY
EAST TO SOUTHEAST SURFACE WINDS THIS EVENING UNDER A MODEST LOW
LEVEL JET WILL DIMINISH FROM 09/06Z TO 09/09Z.  MORE SOUTHERLY
SURFACE WINDS WILL INCREASE AROUND 09/14Z...PARTICULARLY OVER THE
PERMIAN BASIN...BEFORE WINDS VEER TO THE SOUTHWEST AND WEST
SATURDAY AFTERNOON.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...
     VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

67
Hazardous weather outlook, Jun 8, 1:53 PM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
153 PM CDT FRI JUN 8 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
153 PM CDT FRI JUN 8 2012 /1253 PM MDT FRI JUN 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING FROM
THE BIG BEND... ACROSS THE DAVIS MOUNTAINS... TO THE GUADALUPE
MOUNTAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE
MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS... AND VAN HORN/HWY 54
CORRIDOR WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE
WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THESE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:05 AM CDTRed Flag WarningMAF16 hr

Nearby

Fire Weather Watches in Texas, 2012Fire Weather Watches in New Mexico, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.